理论数学

Vol.3 No.6 (November 2013)

具有公共值微分多项式的唯一性
The Uniqueness of Differential Polynomials Sharing Two Values

 

作者:

禚彩萍 :中国石油大学理学院,青岛

王赞春 :东营职业学院,东营

李秋颖

 

关键词:

亚纯函数唯一性公共值Meromorphic Functions Uniqueness Common Value

 

摘要:

本文研究了亚纯函数的微分多项式分担两个值的唯一性问题。利用重数的概念,得到了两个定理,其结果推广了前人的有关定理。

This paper is devoted to studying the uniqueness problem on meromorphic functions whose dif- ferential polynomials share two values. By using the notion of multiplicity, we obtain two theorems which improve the previous results.

文章引用:

禚彩萍 , 王赞春 , 李秋颖 (2013) 具有公共值微分多项式的唯一性。 理论数学, 3, 368-373. doi: 10.12677/PM.2013.36056

 

参考文献

分享
Top